# SDR P5CA0401091

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 85,895 hours, 18,402 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Speaker
- Part number: G551501
- Part serial: 8327
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TCAS FAILED IN FLIGHT.  REPLACED TCAS SPEAKER, OPS CHECK OK MM 34-45-00.
